Alert archive / Wyoming / Tornado Warnings in 2015

Tornado Warning 4, NWS Riverton, WY

June 5, 2015Fremont County, Wyoming

NWS Riverton, WY issued this tornado warning at Jun 5, 2015, 4:41 PM MDT for Fremont County, Wyoming. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 4:41 PM MDT (22:41 UTC)
Expired
Jun 5, 2015, 5:15 PM MDT
In force
34 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 70 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:08 PM MDTSevere Thunderstorm WatchSPC112 days

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WFUS55 KRIW 052241
TORRIW
WYC013-052315-
/O.NEW.KRIW.TO.W.0004.150605T2241Z-150605T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
441 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN FREMONT COUNTY IN CENTRAL WYOMING...

* UNTIL 515 PM MDT
    
* AT 441 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR SWEETWATER STATION...WHICH IS 16 MILES
  WEST OF JEFFREY CITY...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  ICE SLOUGH AROUND 505 PM MDT.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4237 10819 4253 10831 4277 10803 4247 10778
TIME...MOT...LOC 2241Z 242DEG 18KT 4248 10817 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MEUNIER
2 follow-up statements
841 
WWUS55 KRIW 052258
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
458 PM MDT FRI JUN 5 2015

WYC013-052315-
/O.CON.KRIW.TO.W.0004.000000T0000Z-150605T2315Z/
FREMONT-
458 PM MDT FRI JUN 5 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTHEASTERN FREMONT COUNTY...
    
AT 457 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SWEETWATER STATION...WHICH IS 14 MILES WEST OF
JEFFREY CITY...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  ICE SLOUGH AROUND 515 PM MDT.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4239 10811 4256 10823 4277 10803 4247 10779
TIME...MOT...LOC 2257Z 225DEG 12KT 4249 10813 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MEUNIER
516 
WWUS55 KRIW 052313
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
513 PM MDT FRI JUN 5 2015

WYC013-052323-
/O.EXP.KRIW.TO.W.0004.000000T0000Z-150605T2315Z/
FREMONT-
513 PM MDT FRI JUN 5 2015

...THE TORNADO WARNING FOR SOUTHEASTERN FREMONT COUNTY WILL EXPIRE AT
515 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4239 10811 4256 10823 4277 10803 4247 10779
TIME...MOT...LOC 2311Z 242DEG 18KT 4249 10813 

$$

MEUNIER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 5, 3:47 PM MDT, 54 minutes earlier.

Area forecast discussion, Jun 5, 3:47 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
347 PM MDT FRI JUN 5 2015

.SHORT TERM...TONIGHT THROUGH FRIDAY

ACTIVE AFTERNOON AND EVENING IS IN STORE AS MOIST ELY FLOW HAS
BACKED UP AGAINST THE DIVIDE TO PROVIDE THE LOW LEVEL JUICE WHILE
IN THE MID LEVELS A NICE THERMAL TROUGH IS LIFTING NWD AT MAX
HEATING. IN ADDITION...A 70KT H3 JET STREAK IS LIFTING N INTO
CENTRAL AND WRN WYO. ANOTHER SHORTWAVE IS LIFTING NWWD AROUND THE
UPPER LOW THROUGH ID AND WILL HELP SUPPORT STORMS IN FAR WRN WYO
ALSO. MORNING LOW AND HIGHER CLOUDS HAS SLOWED THE HEATING IN SOME
AREAS BUT BRIEF BREAKS AND SIGNIFICANT FORCING ALOFT SHOULD BE
PLENTY TO GET THE STORMS FIRING AND CONTINUING WELL INTO THE
EVENING...ESPECIALLY NORTH HALF. EVEN THE FAR WEST AND NW WILL
LIKELY SEE SOME STRONG STORMS AND HEAVY RAIN SO HIT POPS QUITE A
BIT HARDER OUT THERE INTO THE EVENING. AFTER A BRIEF RESPITE LATER
TONIGHT THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP
QUICKLY LATER SATURDAY MORNING IN THE SOUTH AND HIGH COUNTRY AND
THEN LIFT NWD THROUGH THE DAY. FRONTAL BOUNDARY WILL BE HANGING
AROUND EAST OF THE DIVIDE AGAIN WITH MOIST BL. NOT AS MUCH
INSTABILITY EXPECTED SATURDAY BUT STILL ENOUGH TO MAKE IT
INTERESTING FOR AREAS THAT GET MODERATE WARMING/SUNSHINE EARLY
ON...ESPECIALLY WITH EXPECTED BROAD SCALE ASCENT AS
DIFFLUENT/DIVERGENT FLOW DEVELOPS AND NEXT JET STREAK APPROACHES.
COULD STILL SEE SOME STRONG TO SVR CELLS BUT CLOUD COVER AND
AMOUNT OF SHOWERS/TSTMS MAY LIMIT THEM. WET AND BUSY NONETHELESS.
INCREASING POPS ACROSS THE BOARD SATURDAY...ESPECIALLY CENTRAL AND
WEST.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY

ON SATURDAY...AS THE UPPER LOW SWINGS INTO UTAH AND A COLD FRONT
DROPS OUT OF THE NORTH...IT LOOKS TO BE ANOTHER RAINY DAY WITH
CONVECTION FOCUSED OVER THE HIGHER TERRAIN BUT WITH A GOOD CHANCE OF
A WETTING RAIN JUST ABOUT EVERYWHERE AS A BROAD AREA OF LIFT AND QG
FORCING LIFTS UP AHEAD OF THE UPPER LOW.

IT WILL REMAIN UNSETTLED ON SUNDAY WITH THUNDERSTORMS POSSIBLE ALONG
AND NEAR A LINE FROM SOUTH PASS TO CASPER WHERE THE COLD FRONT MAY
SETTLE. OTHERWISE...IT WILL BE COOL AND MARGINALLY UNSTABLE JUST
ABOUT EVERYWHERE ACROSS THE STATE AS THE UPPER LOW CONTINUES TO
WOBBLE AROUND IN THE AREA...EVENTUALLY ELONGATING INTO AN OPEN
WAVE...DEPOSITING A WIDESPREAD QUARTER TO A HALF INCH OF RAIN

HEIGHTS BUILD ON MONDAY WITH WARMER TEMPERATURES AND HIGHS BACK INTO
THE 80S. SOME RESIDUAL MOISTURE COULD BE HANGING AROUND AND WITHOUT
A VERY STRONG RIDGE...JUST SOME HIGHER HEIGHTS...IT WILL BE HARD TO
RULE OUT A FEW SHOWERS...ESPECIALLY OVER THE HIGHER ELEVATIONS.

TUESDAY THROUGH FRIDAY...DIRTY RIDGE WILL CONTINUE OVER THE AREA
TUESDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS WILL BE FOUND
ACROSS WESTERN AND NORTHERN PORTIONS...WITH GENERALLY DRY
CONDITIONS...AND CONTINUED TEMPS IN THE 80S...FOR AREAS EAST OF
THE DIVIDE. BY WEDNESDAY NIGHT AND THROUGH THE END OF THE WORK
WEEK A LARGE TROUGH AND ITS ASSOCIATED COLD FRONT WILL PUSH
THROUGH THE AREA. THIS WILL COOL OFF TEMPERATURES AND BRING
WIDESPREAD SHOWERS AND THUNDERSTORMS. BIGGEST QUESTION WITH THIS
DISTURBANCE IS WILL WE BE ABLE TO TAP INTO REMNANT MOISTURE FROM
HURRICANE BLANCA...CURRENTLY OFF WESTERN MEXICO...AND EXPECTED TO
THREATEN THE BAJA REGION. AFTER THAT THIS TROPICAL STORM COULD
DIMINISH IN ARIZONA OR NEW MEXICO. GFS GRABS A LITTLE MOISTURE
FROM THIS SYSTEM...WITH THE EURO SHOWING SIGNS OF PICKING OF MUCH
MORE MOISTURE FROM THE REMNANTS OF THIS STORM. IF THAT HAPPENS THE
END OF NEXT WEEK COULD BE QUITE WET AND COOL. PREVIOUS FORECAST
SLIGHTLY FAVORED THIS EURO SOLUTION AND MOSTLY KEPT WITH THAT FOR
THE TIME BEING.

&&

.AVIATION.../00Z ISSUANCE/

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE THIS EVENING. SOME
THUNDERSTORMS MAY BE STRONG...PRODUCING PERIODS OF HEAVY
RAINFALL...STRONG WIND...AND LARGE HAIL. THE HEAVY RAIN AND
POTENTIAL FOR HAIL MAY RESULT IN PERIODS OF MVFR TO IFR CONDITION AT
AREA TERMINALS. SHOWERS AND THUNDERSTORMS WILL REMAIN PRESENT
THROUGH AT LEAST 04Z-07Z SATURDAY. ACTIVITY WILL THEN START TO
WEAKEN...WITH THUNDERSTORM COVERAGE DIMINISHING THROUGH THE MORNING.
MORE SHOWERS AND STORMS WILL DEVELOP AFTER 18Z SATURDAY OVER THE
HIGHER TERRAIN AND WILL CONTINUE INTO THE AFTERNOON.

&&

.FIRE WEATHER...

ACTIVE PERIOD OF STRONG TO EVEN SEVERE THUNDERSTORMS ALONG AND EAST
OF THE DIVIDE THIS AFTERNOON AND EVENING WITH PLENTY OF
THUNDERSTORMS SOME QUITE STRONG IN THE FAR WEST. ON SATURDAY...THERE
WILL BE CONSIDERABLE SHOWER AND THUNDERSTORM ACTIVITY ACROSS MOST OF
THE AREA. LESS RISK OF SEVERE THUNDERSTORMS BUT STILL A CHANCE OF
STRONGER STORMS WITH HEAVY RAIN...HAIL...GUSTY WIND AND FREQUENT
LIGHTNING. THE WET AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE
WEEKEND.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ002>011-
016>018-020-022.

&&

SHORT TERM...SKRBAC
MID TERM...ALLEN
LONG TERM...ANGLIN
AVIATION...ALLEN
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 5, 9:33 AM MDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
933 AM MDT FRI JUN 5 2015

WYZ001>020-022>030-061545-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
933 AM MDT FRI JUN 5 2015

...FLASH FLOOD WATCH FOR MUCH OF CENTRAL WYOMING TODAY FROM 2 PM
THROUGH MIDNIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. SOME STORMS EAST OF
THE DIVIDE ACROSS CENTRAL WYOMING MAY BECOME SEVERE WITH DAMAGING
WIND AND LARGE HAIL AND FLASH FLOODING. THE REST OF THE AREA WILL
STILL SEE THE THREAT OF STRONG THUNDERSTORMS WITH SMALL
HAIL...GUSTY WIND AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SATURDAY THROUGH SUNDAY...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS. SOME STORMS MAY PRODUCE GUSTY WIND...SMALL HAIL AND
HEAVY RAIN.

MONDAY AND TUESDAY...ISOLATED THUNDERSTORMS POSSIBLE...MAINLY OVER
THE MOUNTAINS AND ADJACENT FOOTHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZES...WIND SPEEDS OVER 45
MPH...AND ANY FLOODING. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 5, 3:03 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
303 PM MDT FRI JUN 5 2015

WYZ020-022-052145-
CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-
303 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY UNTIL
345 PM MDT...

AT 302 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EDNESS K WILKINS STATE PARK...WHICH IS 8 MILES EAST OF CASPER...
MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EVANSVILLE AROUND 310 PM MDT.
  ANTELOPE HILLS AROUND 340 PM MDT.

#

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 187...AND
BETWEEN MILE MARKERS 202 AND 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.

&&

LAT...LON 4275 10608 4274 10629 4321 10636 4322 10607
      4283 10607
TIME...MOT...LOC 2102Z 178DEG 24KT 4282 10617

13
Special weather statement, Jun 5, 3:34 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
334 PM MDT FRI JUN 5 2015

WYZ012-013-052215-
JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS-
334 PM MDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSON...MOVING NORTH AT 25 MPH.

HALF INCH HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TETON VILLAGE AND GROS VENTRE JUNCTION AROUND 345 PM MDT.
  KELLY AROUND 350 PM MDT.
  MOOSE AND PHELPS LAKE AROUND 400 PM MDT.
  LEIGH LAKE...GRAND TETON...MOUNT MORAN AND MORAN BAY AROUND 415 PM
MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JACKSON HOLE CHRISTIAN
ACADEMY...GROS VENTRE CAMPGROUND...LOST CREEK RANCH AND SPA...SUMMIT
HIGH SCHOOL...JENNY LAKE CAMPGROUND...WILSON PUBLIC SCHOOLS...JACKSON
HOLE AIRPORT...TETON COUNTY FAIRGROUNDS...JOHN COLTER ELEMENTARY
SCHOOL AND TETON PINES GOLF COURSE.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4343 11054 4339 11085 4347 11087 4385 11092
      4388 11054
TIME...MOT...LOC 2133Z 173DEG 22KT 4350 11068

ANGLIN
Special weather statement, Jun 5, 3:51 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
351 PM MDT FRI JUN 5 2015

WYZ020-052230-
NATRONA COUNTY LOWER ELEVATIONS-
351 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
430 PM MDT...

AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMA HILLS...WHICH IS 13 MILES NORTH OF CASPER...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. SEVERE THUNDERSTORMS AND FLASH FLOODING IS OCCURRING JUST
SOUTHWEST OF THIS THUNDERSTORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ANTELOPE HILLS AROUND 410 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BAR NUNN ELEMENTARY
SCHOOL.

#

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 193 AND 215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.

&&

LAT...LON 4290 10641 4305 10656 4342 10620 4308 10607
      4294 10607
TIME...MOT...LOC 2151Z 230DEG 16KT 4302 10641

13
Special weather statement, Jun 5, 3:53 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
353 PM MDT FRI JUN 5 2015

WYZ020-052245-
NATRONA COUNTY LOWER ELEVATIONS-
353 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 445
PM MDT...

AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POWDER RIVER...WHICH IS 29 MILES WEST OF CASPER...MOVING NORTH AT 20
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  POWDER RIVER AROUND 410 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NATRONA.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.

&&

LAT...LON 4287 10677 4285 10712 4321 10715 4322 10713
      4321 10710 4324 10708 4325 10708 4325 10707
      4327 10663
TIME...MOT...LOC 2153Z 176DEG 18KT 4295 10690

13
Special weather statement, Jun 5, 4:08 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
408 PM MDT FRI JUN 5 2015

WYZ001-012-013-052245-
JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS-YELLOWSTONE NATIONAL
PARK-
408 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TETON COUNTY UNTIL
445 PM MDT...

AT 406 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF FOUNTAIN
PAINT POT TO 6 MILES NORTHEAST OF ALTA...AND MOVING NORTHWEST AT 10
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  FOUNTAIN PAINT POT AND LOWER BASIN LAKE AROUND 435 PM MDT.
  MADISON...FIREHOLE CANYON...HARLEQUIN LAKE...GOOSE LAKE AND FAIRY
FALLS AROUND 445 PM MDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TETON CAMPGROUND...
GRAND TARGHEE RESORT...LEEKS LODGE...CAVE FALLS CAMPGROUND...FLAGG
RANCH VILLAGE...LIZARD CREEK CAMPGROUND... JENNY LAKE CAMPGROUND...
PHANTUM CAMPSITE...AND THE OLD FAITHFUL VISITOR CENTER

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4471 11105 4459 11058 4456 11056 4417 11051
      4372 11067 4361 11082 4373 11105
TIME...MOT...LOC 2206Z 127DEG 9KT 4456 11067 4383 11096

ANGLIN
Special weather statement, Jun 5, 4:29 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
429 PM MDT FRI JUN 5 2015

WYZ019-052330-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
429 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
530 PM MDT...

AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SWEETWATER STATION...WHICH IS 19 MILES WEST OF JEFFREY CITY...MOVING
EAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ICE SLOUGH AROUND 455 PM MDT.
  JEFFREY CITY AROUND 515 PM MDT.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4246 10758 4238 10828 4255 10834 4278 10785
      4278 10783 4277 10781 4277 10779 4275 10777
      4273 10776 4272 10773
TIME...MOT...LOC 2228Z 255DEG 21KT 4249 10822

MEUNIER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:53 PM MDTSpecial Weather StatementRIWFremont52 min
Jun 4, 10:36 PM MDTSpecial Weather StatementRIWFremont39 min
Jun 4, 10:44 PM MDTSevere Thunderstorm WarningRIWFremont31 min
Jun 4, 10:56 PM MDTSpecial Weather StatementRIWHot Springs34 min
Jun 4, 11:10 PM MDTSpecial Weather StatementRIWFremont50 min
Jun 4, 11:15 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs30 min
Jun 4, 11:44 PM MDTSevere Thunderstorm WarningRIWHot Springs34 min
Jun 5, 12:27 AM MDTSpecial Weather StatementRIWWashakie48 min
Jun 5, 2:48 PM MDTSpecial Weather StatementRIWNatrona42 min
Jun 5, 2:54 PM MDTAreal Flood AdvisoryRIWNatrona3 hr
Jun 5, 3:03 PM MDTSpecial Weather StatementRIWNatrona42 min
Jun 5, 3:16 PM MDTSevere Thunderstorm WarningRIWNatrona59 min
Jun 5, 3:19 PM MDTFlash Flood WarningRIWNatrona9 hr
Jun 5, 3:51 PM MDTSpecial Weather StatementRIWNatrona39 min
Jun 5, 3:53 PM MDTSpecial Weather StatementRIWNatrona52 min
Jun 5, 4:08 PM MDTSpecial Weather StatementRIWTeton37 min
Jun 5, 4:14 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona61 min
Jun 5, 4:29 PM MDTSpecial Weather StatementRIW61 min
Jun 5, 4:44 PM MDTSpecial Weather StatementRIWPark46 min
Jun 5, 4:48 PM MDTSpecial Weather StatementRIWTeton42 min
Jun 5, 4:51 PM MDTSpecial Weather StatementRIW39 min
Jun 5, 4:59 PM MDTSpecial Weather StatementRIW46 min
Jun 5, 5:05 PM MDTSevere Thunderstorm WarningRIWFremont55 min
Jun 5, 5:14 PM MDTAreal Flood AdvisoryRIWFremont3 hr
Jun 5, 5:16 PM MDTSpecial Weather StatementRIWWashakie44 min
Jun 5, 5:25 PM MDTFlash Flood WarningRIWFremont6 hr
Jun 5, 5:26 PM MDTSevere Thunderstorm WarningRIWFremont49 min
Jun 5, 5:34 PM MDTAreal Flood AdvisoryRIWJohnson3 hr
Jun 5, 5:38 PM MDTSevere Thunderstorm WarningRIWHot Springs, Washakie67 min
Jun 5, 5:45 PM MDTAreal Flood AdvisoryRIWFremont, Hot Springs, Washakie3 hr

Nearby

Tornado Warnings in Wyoming, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.